# SDR UIEA201902253322

- Difficulty date: February 23, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 104,244 hours, 20,231 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx Systerm
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SYSTEM STATUS MESSAGE,  RIGHT WEATHER RADAR FAILED IN FLIGHT.  PERFORMED AN OPS TEST OF THE WEATHER RADAR SYSTEM IAW AMM 34-43-00.   OPS CHECKED NORMAL.
